# SDR FDEA201007152533

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - RT BS 1701 L12 FRAME FOUND DENT. MAIN DECK RT STA 1701 L12 FRAME DENT EXISTING DOUBLER REMOVED AS PER SRM 51-31-01 REV 43. FABRICATED NEW REPAIR DOUBLER AS PER SRM 53-00-07 REPAIR 2 FIG 201 ITEM 1 REV 43. NEW REPAIR DOUBLER HEAT TREATED TO T6 AS PER DPS7.00-1 REV BL AND AVERAGE HARDNESS VALUE TESTED HRB77.8 AS PER DPS 1.05-3 REV AU. TRANSFERRED HOLES TO NEW REPAIR DOUBLER AS PER SRM 51-31-01 REV 43. REPROTECTED AS PER SRM 51-21-01   REV 43. INSTALLED REPAIR DOUBLER AS PER SRM 53-00-07 REPAIR 2 FIG 201 ITEM 1 REV 43.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
